MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 STRAIGHT 1 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 STRAIGHT 1 TIP 150CM; CATHETER, PERCUTANEOUS
Model Number M0031441810
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during an endovascular procedure in a patient, the radio opaque distal marker of the subject microcatheter was not visible under fluoroscopy.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem section h1 type of reportable event - corrected - no malfunction h4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the catheter shaft was kinked 90 cm and 149.2cm from the catheter hub.The catheter tip was intact.The catheter hub was intact.During functional inspection: the catheters marker band was checked under fluoroscopy to check if the marker band was visible, the marker band was visible.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was not confirmed based on analysis of the device.The catheter device met specifications when received for complaint investigation.The catheter marker band was checked under fluoroscopy and the marker band was visible.The as reported 'device or device component not visible under fluoroscopy' will be assigned not confirmed.The as analyzed 'catheter shaft kinked/bent' will be assigned handling damage as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description

Brand Name
EXCELSIOR 1018 STRAIGHT 1 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16031881
Report Number3008881809-2022-00647
Device Sequence Number5463079
Product Code DQY
UDI-Device Identifier04546540688118
UDI-Public04546540688118
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2024
Device Model NumberM0031441810
Device Catalogue NumberM0031441810
Device Lot Number22768296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date03/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown